# SDR CA960122004

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R22BETA
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear
- Condition: Chipped Tooth
- Location: T/R Gr Box
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)CHIP LIGHT ON. CLEANED CHIP PLUG AND DRAINED/FLUSHED T/R GEARBOX. FOUND CHIP FROM BEVEL GEAR SET.
